# SDR AALA970844

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: A0007022500464
- Condition: Defective
- Location: Apu Compart
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 903 - AFTER TAKEOFF MIA DURING INITIAL CLIMB-OUT, ECAM MESSAGE MINIMUM EQUIPMENT BAY SMOKE WARNING.  WARNING WENT AWAY ON ECAM AFTER APPROX 3 MINUTES.  A/C RETURNED TO MIA AND DURING APPROACH, SMOKE ODOR NOTED IN COCKPIT.  AIRCRAFT LANDED MIA WITHOUT INCIDENT REPLACED APU.  ACCOMPLISHED PACK BURNOUT PROCEDURE AND REPLACED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE ODOR NOTED.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
